MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-3509
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case-usa.Lor form received in complaint inbox on 06dec2023.No information provided other than patient name.Ebi data was identified based on patient's name only and case updated.No information about revision or surgery ops reports provided.
 
Additional Manufacturer Narrative
Concomitants: (b)(6), 02-022-47-3509 - truliant tib imp cr ins std sz 3.5, 9 mm, (b)(6), 02-022-47-3509 - truliant tib imp cr ins std sz 3.5, 9 mm, (b)(6), 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t, (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t, (b)(6), 201-78-82 - collar fixation pin 2pk 40mm, quick release, (b)(6), 02-020-13-0335 - truliant cr cem fem cr cem right sz 3.5, (b)(6), 201-78-15 - holding pin mini sharp point 4 pk, (b)(6), 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5.The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2024-02760.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19949925
Report Number1038671-2024-02761
Device Sequence Number21035347
Product Code JWH
UDI-Device Identifier10885862306425
UDI-Public10885862306425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2025
Device Catalogue Number02-022-47-3509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown